| Model Number |
3546001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
01/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient who underwent a breast augmentation revision with a 600cc textured mentor memorygel breast implant has experienced postoperative left-sided breast pain, along with rupture of left implant, and right-sided capsular contracture, baker grade unknown.Rupture was confirmed by ultrasound.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the right-sided implant.
Additional Manufacturer Narrative
Mentor received additional event information that the patient is scheduled to undergo explantation on (b)(6) 2020.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: capsular contracture baker grade unknown.H6 patient code 3191: medical device removal.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Mentor received additional event information that the patient underwent replacement with non-mentor breast implants on (b)(6) 2020.Manufacturer¿s reference number: (b)(4).